Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

63 yr old breast cancer survivor, on Xeloda. Prescribed lisinopril for kidney infection, burning in legs. Is it ok ?

I am a 63 year old stage 4 breast cancer survivor taking Xeloda. My doctor has prescribed lisinopril for stage 3 chronic kidney disease . I had a reaction not listed on various websites. My legs felt like they were close to burning and had a strong feeling of pins and needles. In reality the legs felt normal temperature. I was very weak and we almost called the paramedics. The reaction subsided after about a 1/2 hour. Is it Ok to take these drugs together?
Asked On : Tue, 27 Nov 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist 's  Response
Hi, this reaction is called sensory disturbances and can be seen in 6 % patients on xeloda. Not a problem, you can combine both the tablets. If you get similar problem again, may be you must see your medical oncologist for symptomatic treatment. But don't worry and take care.
Answered: Tue, 4 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor